CSpace
FAST FACTORIZATION OF POLYNOMIALS OVER RATIONAL NUMBER-FIELD OR ITS EXTENSION FIELDS
HU, S; WANG, DM
1986-02-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume31Issue:3Pages:150-156
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1986C650500002
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27293
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HU, S,WANG, DM. FAST FACTORIZATION OF POLYNOMIALS OVER RATIONAL NUMBER-FIELD OR ITS EXTENSION FIELDS[J]. KEXUE TONGBAO,1986,31(3):150-156.
APA HU, S,&WANG, DM.(1986).FAST FACTORIZATION OF POLYNOMIALS OVER RATIONAL NUMBER-FIELD OR ITS EXTENSION FIELDS.KEXUE TONGBAO,31(3),150-156.
MLA HU, S,et al."FAST FACTORIZATION OF POLYNOMIALS OVER RATIONAL NUMBER-FIELD OR ITS EXTENSION FIELDS".KEXUE TONGBAO 31.3(1986):150-156.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HU, S]'s Articles
[WANG, DM]'s Articles
Baidu academic
Similar articles in Baidu academic
[HU, S]'s Articles
[WANG, DM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HU, S]'s Articles
[WANG, DM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.